# SDR CALA2022010700054

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 80,664 hours, 9,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 - SEAT 47-53 - AND AFT GALLY FWD PARTITION AREA EMER LT FOUND DIM.  EMER LT POWER SUPPLY BATTERY REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
